# SDR CA131129008

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,789 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019567401
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF CREW RECEIVED A WING A/ICE 1 LEAK EICAS.  QRH DIRECTED CREW TO EXIT/AVOID ICING CONDITIONS. AFTER CONSULTATION WITH SOC/DISPATCH, CREW DIVERTED.   W513 HARNESS REPLACED AND OPS NORMAL.  AMM 30-11-02.
